Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Singular foliation $ C\sp *$-algebras


Author: Albert Jeu-Liang Sheu
Journal: Proc. Amer. Math. Soc. 104 (1988), 1197-1203
MSC: Primary 46L55; Secondary 22D25, 22E46, 57R30
DOI: https://doi.org/10.1090/S0002-9939-1988-0930243-4
MathSciNet review: 930243
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A way to construct $ {C^*}$-algebras from the so-called singular foliations is proposed, which generalizes Connes' construction of $ {C^*}$-algebras of regular foliations. A certain desired property is shown to hold for such $ {C^*}$-algebras and some connection with the boundary behavior of pseudodifferential operators is indicated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 22D25, 22E46, 57R30

Retrieve articles in all journals with MSC: 46L55, 22D25, 22E46, 57R30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0930243-4
Article copyright: © Copyright 1988 American Mathematical Society